RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1949, Volume 24(66), Number 2, Pages 189–226 (Mi msb5975)  

Fibered Abelian topological groups and their character theory

N. Ya. Vilenkin


Full text: PDF file (4114 kB)

Bibliographic databases:
Received: 20.03.1947

Citation: N. Ya. Vilenkin, “Fibered Abelian topological groups and their character theory”, Mat. Sb. (N.S.), 24(66):2 (1949), 189–226

Citation in format AMSBIB
\Bibitem{Vil49}
\by N.~Ya.~Vilenkin
\paper Fibered Abelian topological groups and their character theory
\jour Mat. Sb. (N.S.)
\yr 1949
\vol 24(66)
\issue 2
\pages 189--226
\mathnet{http://mi.mathnet.ru/msb5975}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=29912}
\zmath{https://zbmath.org/?q=an:0045.31304|0041.36323}


Linking options:
  • http://mi.mathnet.ru/eng/msb5975
  • http://mi.mathnet.ru/eng/msb/v66/i2/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:173
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019